# SDR 04FDEA01253

- Difficulty date: May 13, 2004
- Submitted: May 13, 2004
- Operation: Air carrier
- Aircraft: N241FE
- Make and model: Boeing 727-200
- Aircraft serial: 20979
- Aircraft time: 50,770 hours, 38,870 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Hinge
- Condition: Worn
- Location: Main Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH EA 7-5210-77407; DOORS - MAIN CARGO DOOR HINGE WEAR REPAIR P/N B27-53-070-03.  COMPLIED WITH EA 7-5210-77407.  MAIN CARGO DOOR HINGE REPAIR P/N B27-53-070-03.
